# SDR CALA2024112702967

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5397464500000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP PROFILE PANEL CRACKED IN (2) LOCATIONS AT FR 63 S TR 32L GEN BY V899045 ON HAECO LCQ NR 9296743/20743 REMOVED AND REPLACED PROFILE PANEL IN AFT CARGO AT FR63 STR32L I AW A319 SRM 51-42-11 ACMP BY MECH V899047 INSP BY V917055
